Peristaltic transport of Johnson–Segalman fluid in a curved channel with compliant walls
Articles
Sadia Hina
Fatima Jinnah Women University, Pakistan
Tasawar Hayat
Quaid-i-Azam University, Pakistan; King Abdulaziz University, Saudi Arabia
Saleem Asghar
COMSATS Institute of Information Technology, Pakistan
Published 2012-07-25
https://doi.org/10.15388/NA.17.3.14057
PDF

Keywords

Johnson–Segalman fluid
peristalsis
curved channel

How to Cite

Hina S., Hayat T. and Asghar S. (2012) “Peristaltic transport of Johnson–Segalman fluid in a curved channel with compliant walls”, Nonlinear Analysis: Modelling and Control, 17(3), pp. 297-311. doi: 10.15388/NA.17.3.14057.

Abstract

The present investigation deals with the peristaltic flow of an incompressible Johnson–Segalman fluid in a curved channel. Effects of the channel wall properties are taken into account. The associated equations for peristaltic flow in a curved channel are modeled. Mathematical analysis is simplified under long wavelength and low Reynolds number assumptions. The solution expressions are established for small Weissenberg number. Effects of several embedded parameters on the flow quantities are discussed.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy